# SDR CALA2013093091583

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,370 hours, 23,620 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 654N024444U1
- Part serial: 5676
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE SQUIB TEST 2R BULB DOES NOT ILLUMINATE.  DUE BOTTLE PRESSURE NOT WITHIN SERVICEABLE LIMITS.  JUMPED BOTTLE PRESSURE SW CONN D5542 PINS A-C & TEST 2 CHECKED GOOD. SSM 25-65-01. NEED TO REPLACE RT OFF WING SLIDE BOTTLE & NEC TO DISARM OFF WING SYSTEM AS APPLICABLE.  REPLACED RT OFF WING SLIDE BOTTLE.
